Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A New Type of Mean Value Theorem

Donald H. Trahan
Mathematics Magazine
Vol. 39, No. 5 (Nov., 1966), pp. 264-268
DOI: 10.2307/2689009
Stable URL: http://www.jstor.org/stable/2689009
Page Count: 5

You can always find the topics here!

Topics: Mathematical theorems, Mean value theorems, Rolles theorem, Taylors theorem, Sine function
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A New Type of Mean Value Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268